MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. RELI SAFETY BLOOD COLLECTION NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. RELI SAFETY BLOOD COLLECTION NEEDLE
Model Number 21G*1 1/4", 22G*1 1/4"
Medical Device Problem Codes Fluid/Blood Leak (1250); Dull, Blunt (2407); Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receiving feedback from customers regarding the complained problems, our company immediately organized quality control, production, and other relevant personnel to investigate and analyze the situation.The specific details are as follows: (1) batch sampling test: according to customer feedback, 25 pcs sampled from retained lots were sampled separately for tests including 10 pcs of stiffness and resistance to breakage tests, 10 pcs of apperances and then testsed for penetration tests and 5 pcs of simulated test.(2) production process review: through batch tracing of the production process records and finished product inspection reports of the batch, no abnormalities were found during the production and inspection processes.(3) based on the comprehensive investigation above, no abnormalities were found in this batch of products.Considering the customer feedback information and the injection product manufacturing process and production technology, the following suggestions were given in order to perform futher investigation and analysis.1.Organize the needle tube manufacturing workshop to conduct training and education for the operators according to the inspection regulations g003-cbj-03d for the assembly of blood-collecting needles pen type (machines assembly of ordinary type and safety type ) to avoid such situations from happening again.2.It is recommended that customers help collect the relevant abnormal samples of safety blood-collecting needles and send them back or provide relevant high-definition pictures and videos to help us to do further analysis.3.The customer wants to improve the structure of this safety blood-collecting needle, the rubber sleeve and other problems are product optimization and improvement problems, need to further communicate with our technical department.
 
Event or Problem Description
1.The puncture end of needle point will cause additional pain when inserted; 2.The separation force between the protective cap and the needle hub is large, which is difficult to pull out, and there is a risk of prick during operation; 3.A phlebotomist thinks that the needle point is blunt and the product is fragile; 4.Vacuum blood collection tube is easy to fall off when it is connected with our product, and it is difficult to insert the vacuum blood collection tube again after falling off.Possible causes: (1) the product does not match the vacuum blood collection tube, which is the problem of the vacuum blood collection tube; (2) the rubber sleeve for safety blood-collecting needle is too thick.5.It is difficult to twist the safety blood-collecting needle when it is connected with the needle holder, and it takes more time to operate; 6.The safety mechanism is completely disconnected during application; 7.During blood collecting, when the puncture end of needle point is inserted in the arm, the safety mechanism will move forward and block the sight, which will affect the blood collecting operation; 8.During blood collection, the rubber sleeve falls off or falls off partially, resulting in blood overflow; 9.The product is bulky, the safety mechanism hinders the use, and when the safety mechanism is placed again, the safety function of the safety mechanism becomes weak and damaged; 10.A long-term employee accidentally soiled the needle because the safety mechanism was not fully opened and obscured his sight.

Brand Name
RELI SAFETY BLOOD COLLECTION NEEDLE
Common Device Name
SAFETY BLOOD COLLECTION NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20153893
Report Number3003560965-2024-00070
Device Sequence Number4235766
Product Code JKA
UDI-Device Identifier10386120009336
UDI-Public10386120009336
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21G*1 1/4", 22G*1 1/4"
Device Lot Number221205, 240321
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown